Skip to main content
Article
Nonpolynomial Septic Splines Approach to the Solution of Fourth-order Two Point Boundary Value Problems
ISSN 1749-3889 (print), 1749-3897 (online) International Journal of Nonlinear Science Vol.13(2012) No.3,pp.363-372 (2012)
  • waheed k zahra, Dr
  • Arshad Khan
  • Pooja Khandelwal
Abstract
In this paper, we develop nonpolynomial septic spline functions for obtaining smooth approxi- mations to the numerical solution of fourth-order two point boundary value problems occurring in a plate deflection theory. Direct methods of second, fourth and sixth order are developed. It is shown that the present method gives approximations, which are better than other existing methods. Three examples are given to demonstrate the practical usefulness and efficiency of our methods.
Publication Date
2012
Citation Information
waheed k zahra, Arshad Khan and Pooja Khandelwal. "Nonpolynomial Septic Splines Approach to the Solution of Fourth-order Two Point Boundary Value Problems" ISSN 1749-3889 (print), 1749-3897 (online) International Journal of Nonlinear Science Vol.13(2012) No.3,pp.363-372 (2012)
Available at: http://works.bepress.com/waheed_k_zahra/6/